# SDR ASAA9980243

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, A GOUGE WAS FOUND IN THE LEFT ELEVATOR SKIN NEAR THE INBOARD HOIST POINT.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION IAW ASA 5520-01074.  (M)
